Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 804703, 7 pages
http://dx.doi.org/10.1155/2014/804703
Research Article

Nonlinear Self-Adjoint Classification of a Burgers-KdV Family of Equations

1Instituto de Matemática, Estatística e Computação Científica, IMECC, Universidade Estadual de Campinas (UNICAMP), Rua Sérgio Buarque de Holanda 651, 13083-859 Campinas, SP, Brazil
2Centro de Matemática, Computação e Cognição, Universidade Federal do ABC, UFABC, Rua Santa Adélia 166, Bairro Bangu, 09.210-170 Santo André, SP, Brazil

Received 13 January 2014; Revised 28 March 2014; Accepted 1 April 2014; Published 22 April 2014

Academic Editor: Rita Tracinà

Copyright © 2014 Júlio Cesar Santos Sampaio and Igor Leite Freire. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Júlio Cesar Santos Sampaio and Igor Leite Freire, “Nonlinear Self-Adjoint Classification of a Burgers-KdV Family of Equations,” Abstract and Applied Analysis, vol. 2014, Article ID 804703, 7 pages, 2014. https://doi.org/10.1155/2014/804703.